# SDR SWAA2024111353604

- Difficulty date: October 26, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BS 400 - BS 420 LBL 25. WL 155 BAFFLE CRACKED AT FWD ATTACH ANGLE<[01] REMOVED AND REPLACED BAFFLE BS 400- BS 420; LBL 25; WL 155 MADE FROM 7075-T6 X 0.020' CLAD SHEET LOT # 1540102-1 PER DWG#143A7505; DWG#143A7510 AND SRM 51-10-02-0G-0 PARAGRAPH 9.C.;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
